| Model Number |
N-2799-K |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the tips keep breaking.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.Ten representative samples were available for evaluation.Visual inspection of the breathable pouches indicated no breaches or visual abnormalities.The sutures were observed to be properly wound within the retainer.Two retainers were covered in an unknown substance.A tactile and microscopic inspection of the sutures was performed with no observed abnormalities.Microscopic inspection of the needles noted no damage or visual abnormalities.Functional testing noted that no difficulty was experienced removing the sutures from the retainer.The wire diameter of the needles was verified to be 0.006 inches.The measurement was made with a micrometer.A bend moment test was performed on the sealed samples and test results met the minimum bend moment specification for this product, 7 grams of force per centimeter.Based on the results of the bend moment test, the representative samples tested satisfactory.It was reported that the tips keep breaking.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The evaluation detected an unreported condition of the samples containing foreign matter not related to the reported condition.The most likely cause was determined to be manufacturing related.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.